# SDR BAQA091054

- Difficulty date: November 12, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 3,130 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7012409901
- Part serial: 95070212
- Condition: Malfunctioned
- Location: Duplex Pitch
- Part time: 3,130 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR OSCILLATES WHEN ENGAGED.  REPLACED WITH SERVICEABLE UNIT.
